0
2013
Impact Factor

Alexandr Karabanov

NG7 2RD, UK
Sir Peter Mansfield Imaging Centre, School of Physics and Astronomy, University of Nottingham, University Park

Publications:

Karabanov A. A., Morozov A. D.
On Resonances in Hamiltonian Systems with Three Degrees of Freedom
2019, vol. 24, no. 6, pp.  628-648
Abstract
We address the dynamics of near-integrable Hamiltonian systems with 3 degrees of freedom in extended vicinities of unperturbed resonant invariant Liouville tori. The main attention is paid to the case where the unperturbed torus satisfies two independent resonance conditions. In this case the average dynamics is 4-dimensional, reduced to a generalised motion under a conservative force on the 2-torus and is generically non-integrable. Methods of differential topology are applied to full description of equilibrium states and phase foliations of the average system. The results are illustrated by a simple model combining the non-degeneracy and non-integrability of the isoenergetically reduced system.
Keywords: Hamiltonian systems, resonances, topological structures
Citation: Karabanov A. A., Morozov A. D.,  On Resonances in Hamiltonian Systems with Three Degrees of Freedom, Regular and Chaotic Dynamics, 2019, vol. 24, no. 6, pp. 628-648
DOI:10.1134/S1560354719060042
Karabanov A. A., Morozov A. D.
To the theory of coupled oscillations passing through the resonance
2006, vol. 11, no. 2, pp.  259-268
Abstract
The problem of coupled oscillations is considered in the case when a stable equilibrium of a globally averaged system passes through a resonance curve. Questions of persistence of invariant tori and transition to a self-synchronization are particularly discussed.
Keywords: near-integrable systems, coupled oscillations, resonances, self-synchronization
Citation: Karabanov A. A., Morozov A. D.,  To the theory of coupled oscillations passing through the resonance , Regular and Chaotic Dynamics, 2006, vol. 11, no. 2, pp. 259-268
DOI: 10.1070/RD2006v011n02ABEH000349
Karabanov A. A.
Resonances in Four-Dimensional Quasi-Hamiltonian Systems: Analysis and Simulations
2001, vol. 6, no. 1, pp.  17-32
Abstract
The problem of qualitative behaviour of four-dimensional quasi-Hamiltonian system in a neighbourhood of a fixed resonance is considered. The general analytical grounds of the problem are touched upon. We turn to the global analysis of special three-dimensional system averaged near the resonance. Furthermore, a checking the theory against numerical simulations is made. Two physical examples, revealing an irregular resonant dynamics, are studied.
Citation: Karabanov A. A.,  Resonances in Four-Dimensional Quasi-Hamiltonian Systems: Analysis and Simulations, Regular and Chaotic Dynamics, 2001, vol. 6, no. 1, pp. 17-32
DOI:10.1070/RD2001v006n01ABEH000162

Back to the list